# SDR UIEA2008341

- Difficulty date: November 16, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 43,997 hours, 8,208 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE FOUND TAIL PUNCTURED THRU FUSELAGE EXTERNAL SKIN JUST FWD OF STA 2598 AT 6 O'CLOCK POSITION APPROX 11.5 FT BY 16 INCHES.  CUTOUT FUSELAGE SKIN DAMAGE AND LOWER CHORD AT STA 2598 AS PER SRM 53-00-01 AND 51-70-12.  REPAIR NOT COMPLETED AT THIS TIME.  INFORMATION WILL FOLLOW.
